# SDR CALA2025041803991

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PROFILE HAS CORROSION BETWEEN FR 33-34 STR38L.   REMOVED AND REPLACED NEW PROFILE ON FWD CARGO PIT FROM FR 34 LH TO RH STR 38 IAW A320 SRM 51-42-11-001.
